# SDR UALA2009092102979

- Difficulty date: September 18, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 33,900 hours, 4,201 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47348707
- Part serial: 98
- Condition: Defective
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG B4 START OVHT CIRC R2-R1 FIRE LOOP 2 ENG R.  REPLACED RT FIRE DETECTION CARD A10 AND SYSTEM OPS CHECK NORMAL.
